×

Found 1,571 Documents (Results 1–100)

100
MathJax

Non-commutative methods in additive combinatorics and number theory. (English. Russian original) Zbl 07503406

Russ. Math. Surv. 76, No. 6, 1065-1122 (2021); translation from Usp. Mat. Nauk 76, No. 6, 119-180 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Independent perfect domination sets in semi-Cayley graphs. (English) Zbl 1482.05264

Zhang, Zhao (ed.) et al., Algorithmic aspects in information and management. 14th international conference, AAIM 2020, Jinhua, China, August 10–12, 2020. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12290, 436-447 (2020).
MSC:  05C69 05C25 20D60
PDF BibTeX XML Cite
Full Text: DOI

On monoids of ideals of orders in quadratic number fields. (English) Zbl 1459.13004

Facchini, Alberto (ed.) et al., Advances in rings, modules and factorizations. Selected papers based on the presentations at the international conference on rings and factorizations, Graz, Austria, February 19–23, 2018. Cham: Springer. Springer Proc. Math. Stat. 321, 11-54 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Homotopy types and geometries below \(\mathrm{Spec}(\mathbb{Z})\). (English) Zbl 07217768

Moree, Pieter (ed.) et al., Dynamics: topology and numbers. Conference, Max Planck Institute for Mathematics, Bonn, Germany, July 2–6, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 744, 27-56 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification